# SDR DALA2016050503762

- Difficulty date: May 4, 2016
- Submitted: May 8, 2016
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 52,187 hours, 23,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM 1162 BETWEEN FRAME 68 TO FRAME 69 AT AFT GALLEY AREA.  REPLACED FLOORBEAM 1162 BETWEEN FRAME 68 TO FRAME 69 AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53472780 MEASURES OF REWORKED AREA: L=5.054", W=2.132", D=0.041".
